# SDR DALA2022120207716

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 29,883 hours, 3,849 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE WINDOW 13 RH CUTOUT ON UPPER FUSELAGE.   COMPLETED WITH ER/A #603881-14 REV. ORIGINAL MATCHES WITH ALL STEPS ON PRI # 603881-14 REV. 0 IT IS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON WINDOW 13 RH CUTOUT ON UPPER FUSELAGE AS PER ER/A 603881-14 REV ORIGINAL.
